Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 78, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Dec 10, 2009, 3:15 PM EST for 96 counties in Georgia. It took effect at Dec 11, 2009, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2009, 3:15 PM EST (20:15 UTC)
- In effect from
- Dec 11, 2009, 10:00 AM EST
- Expired
- Dec 11, 2009, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210 WWUS82 KFFC 102015 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EST THU DEC 10 2009 GAZ005>009-012>016-019>025-027-030>039-041>062-066>076-078>084- 089>095-102>106-111100- /O.NEW.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-GORDON-PICKENS-DAWSON-LUMPKIN- WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON- POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- 315 PM EST THU DEC 10 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY FOR MOST OF NORTH AND CENTRAL GEORGIA DUE TO DRY FUEL MOISTURE CONDITIONS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT AND A NORTHEAST WIND OF 5 TO 10 MPH TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
3 follow-up statements
344 WWUS82 KFFC 110800 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 AM EST FRI DEC 11 2009 GAZ001>004-011-085-086-096>098-107>113-111600- /O.EXA.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-JOHNSON-EMANUEL-BLECKLEY- LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- 300 AM EST FRI DEC 11 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT AND NORTH TO NORTHEAST WINDS LESS THAN 10 MPH TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ005>009-012>016-019>025-027-030>039-041>062-066>076-078>084- 089>095-102>106-111600- /O.CON.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-GORDON-PICKENS-DAWSON-LUMPKIN- WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON- POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- 300 AM EST FRI DEC 11 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT AND NORTH TO NORTHEAST WINDS LESS THAN 10 MPH TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ BDL
803 WWUS82 KFFC 111443 AAA RFWFFC URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 943 AM EST FRI DEC 11 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112245- /O.CON.KFFC.FW.W.0078.091211T1500Z-091211T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 943 AM EST FRI DEC 11 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT...AND NORTH TO NORTHEAST WINDS LESS THAN 10 MPH...TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. THIS WARNING INCLUDES PORTIONS OF THE CHATTAHOOCHEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
238 WWUS82 KFFC 112253 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 553 PM EST FRI DEC 11 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120000- /O.EXP.KFFC.FW.W.0078.000000T0000Z-091211T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 553 PM EST FRI DEC 11 2009 ...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING... THE RED FLAG WARNING FOR NORTH AND CENTRAL GEORGIA WILL BE ALLOWED TO EXPIRE AT 6 PM EST THIS EVENING. AREA RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE CRITICAL LEVELS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Dec 10, 9:01 AM EST, 6 hours 14 minutes earlier.
Area forecast discussion, Dec 10, 9:01 AM EST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 901 AM EST THU DEC 10 2009 .UPDATE... WILL BE ISSUING A QUICK UPDATE TO THE GRIDS AND TEXT FORECAST PRODUCTS TO ADJUST POPS AND CLOUDS A LITTLE BIT. PRECIPITATION HAS MOVED SOUTH OF THE FORECAST AREA...AND SHOULD REMAIN THERE. OTHERWISE THE FORECAST LOOKS GOOD FOR THE REMAINDER OF THE DAY SO NO CHANGES MADE. && .PREV DISCUSSION... /ISSUED 515 AM EST THU DEC 10 2009/ SHORT TERM /TODAY THROUGH SATURDAY/... CURRENT RADAR LOOP SHOWS A LINE OF SHOWERS STILL HANGING OVER EXTREME SE SECTIONS OF THE CWA THIS MORNING. THESE SHOWERS SHOULD SLOWLY MOVE SE OVER THE NEXT FEW HOURS AS THE COLD FRONT FINALLY MOVES OFF SHORE LATER THIS AFTERNOON. A HIGH PRESSURE RIDGE WILL BEGIN TO BUILD INTO NW GA THIS MORNING FROM THE CENTRAL PLAINS AND BECOME CENTERED OVER NORTHERN MS/AL/GA BY 12Z FRI. THIS RIDGE SHOULD KEEP GA FAIRLY DRY THROUGH LATE FRI NIGHT BEFORE THE NEXT WAVE MOVES INTO THE SOUTHEASTERN U.S. SAT. THE RIDGE SHIFTS NE INTO THE MID ATLANTIC STATES SAT AND SETS UP A VERY STRONG WEDGE DOWN INTO GA/AL WHICH SHOULD KEEP THE ATMOSPHERE VERY STABLE AS THE NEXT SYSTEM MOVES IN. THIS SYSTEM WILL PUMP GULF MOISTURE NORTHWARD OVER A COOL NE-EAST SURFACE FLOW...RESULTING IN RAIN SPREADING OVER NORTH AND CENTRAL GA SATURDAY AND SATURDAY NIGHT. QPF NUMBER ARE SHOWING 1 TO 2 INCHES MAINLY ACROSS CENTRAL GA WITH THIS NEXT SYSTEM. SO FAR IT APPEARS THESE RAINFALL AMOUNTS WOULD BE LOW ENOUGH TO PREVENT ANY WIDESPREAD FLOOD PROBLEMS...BUT WILL MONITOR THE POTENTIAL CLOSELY WITH AREA GROUNDS ALREADY WELL SATURATED. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... OVERRUNNING RAINS SHOULD MOVE OFF TO THE EAST LATE SUNDAY-SUNDAY NIGHT... BUT ANY BREAK WILL BE SHORT-LIVED AS GFS AND ECMWF SHOW ANOTHER LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY MOVING ACROSS THE LOWER MS VALLEY BY MONDAY NIGHT. THIS WILL BRING MORE RAIN TO THE AREA THROUGH TUE. FINALLY ANOTHER RIDGE BUILDS BACK IN WED AND STAYS ACROSS THE REGION THROUGH THE END OF NEXT WEEK. AVIATION... EXPECTING JUST VARYING AMOUNTS OF HIGH CLOUDS...EXCEPT AT CSG AND MCN WHERE COULD SEE SCT/BKN MID CLOUDS MAINLY THIS MORNING AS FRONTAL BOUNDARY MEANDERS ACROSS SOUTH GEORGIA. OTHERWISE...LOOK FOR VSBYS TO REMAIN UNRESTRICTED...WITH WEST/NORTHWEST WINDS GENERALLY 10 TO 15 KTS...(AND GUSTS UP TO 25 KTS POSSIBLE ESPECIALLY THIS AFTERNOON). 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 24 49 29 49 / 0 0 0 10 60 ATLANTA 50 26 48 34 47 / 0 0 0 30 70 BLAIRSVILLE 45 19 42 25 40 / 0 0 0 10 50 CARTERSVILLE 46 19 46 28 50 / 0 0 0 10 60 COLUMBUS 53 30 51 37 47 / 0 0 0 60 80 GAINESVILLE 51 21 45 29 41 / 0 0 0 10 50 MACON 53 26 51 37 45 / 5 0 0 50 80 ROME 47 21 47 25 44 / 0 0 0 10 60 PEACHTREE CITY 47 21 45 26 46 / 0 0 0 50 70 VIDALIA 55 28 51 34 48 / 10 0 0 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Dec 10, 5:31 AM EST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 531 AM EST THU DEC 10 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 531 AM EST THU DEC 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE SOUTHEASTERN U.S. THROUGH TONIGHT...AS A COLD FRONT PUSHES OFF THE EASTERN SEA BOARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF A MIXTURE OF RAIN AND SNOW OVER THE NORTHEAST GEORGIA MOUNTAINS EARLY SATURDAY MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED DURING THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 7:08 PM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
| Dec 9, 7:17 PM EST | River Flood Warning | FFC | Cherokee | 10 hr |
| Dec 9, 7:21 PM EST | River Flood Warning | FFC | Floyd | 26 hr |
Nearby
Red Flag Warnings in Georgia, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.